HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On semilinear elliptic equations with nonlocal nonlinearity

Files in This Item:
pre935.pdf86.92 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84083

Title: On semilinear elliptic equations with nonlocal nonlinearity
Authors: Kawano, Shinji Browse this author
Issue Date: 12-Feb-2009
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 935
Start Page: 1
End Page: 7
Abstract: We consider the problem < A ¡ A + Ap ¡ kA n A2dx = 0 in Rn, im x|→∞ (x) = 0, here p > 1, k > 0 are constants. We classify the existence of all possible ositive solutions to this problem.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69743
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University